# SDR SIMA20140526009

- Difficulty date: May 26, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 34,921 hours, 31,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM HAS CORROSION FWD & UNDER CROSSBEAM AT FRAME 29.  PERFORMED REPAIR ON LT OMEGA BEAM UNDER CROSSBEAM AT FRAME 29 IAW SRM 53-00-10 ITEM 3.
